MathSciNet Relay Station
MathSciNet bibliographic data
MR1223662 58E20
Christodoulou, Demetrios; Tahvildar-Zadeh, A. Shadi On the regularity of spherically symmetric wave maps. Comm. Pure Appl. Math. 46 (1993), no. 7, 1041–1091.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement